# SDR A6WA201240637

- Difficulty date: May 30, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 21,594 hours, 21,507 cycles
- Engine: Ge CF343B1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORKING OF MLG TRUNNION LOWER FLANGES, FOUND 2 TOTAL OVERSIZED HOLES 1 LT, 1 RT.  COLD WORKED IAW REO 601R-57-21-1687.
